# SDR AUS20011134

- Difficulty date: July 19, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Cont O200*
- Propeller: Amtr C8289
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 630066A
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) CRANKSHAFT CRACKED. SUSPECT CAUSED BY UNREPORTED PROPELLER STRIKE. CAM DRIVE BOLTS SHEARED. NO EVIDENCE OF LOCKWIRING ON BOLTS.
